# SDR DHL2007801521

- Difficulty date: November 8, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 2 Nacelle
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NACELLE INLET COWL UPPER SKIN WORN AT 12 O'CLOCK POS (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 71-5-2 FIG 2 SHEET 1, 2.  REMOVED FASTENERS IAW SRM 51-1-21A.  CUT OUT DAMAGED SECTION AND FABRICATED NEW SKIN (AL2024T3 0.080") AND SPLICE (STEEL TYPE 17-7PH 0.050") IAW SRM 71-5-2 FIG 2 SHEET 1, 2.  HEAT TREATED SPLICE FROM 17-7 PH TO H1050 IAW SRM 51-1-6.  CLEANED, TREATED AND PRIMED NEW SKIN IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 71-5-2 FIG 2 SHEET 1, 2, SRM 51-1-21A.
